Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

End of period, pain in abdomen, lower back while going to bathroom, releasing blood clots. Why?

Today is my 6th day of period, and the usual is the last few brown drops. After experiencing the usual, I started getting abdominal pain and slight lower back pain , however, found nothing in the pad. As I went the bathroom the second time to release stool , pain just like period pain got stronger and a clot of red blood fell in the toilet. Unsure of whether that was part of the stool or something else, I went to the bathroom for the third time to urinate, only this time I felt slightly constipated, thinking it was stool I pushed a little, finding droplets of blood and another clot of blood. What I found weird was that nothing was released in the pad, it only appeared as I went to the bathroom. I am also feeling a bit noxious, and the pain only gets sharper when I go to the bathroom.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since this bleeding pattern is not normal for you, I would ask you to contact your consultant for an exam to rule out any local causes for this bleeding. Any pelvic infection, polyps and fibroids have to be ruled out. You may also need a blood test to rule out defects. If in case, everything appears normal and the bleeding persists, hormonal irregularities have to be ruled out and the bleeding treated with styptics and hormone therapy. Hope your query is answered. Wish you good health.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor